# SDR SWAA2025042851745

- Difficulty date: April 21, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1668 DO NOT ILLUMINATE.<[01] REMOVED; REPLACED; AND PERFORMED A GOOD TEST OF EMERGENCY BATTERY PACK (M1668) PER AMM;[02] VERIFIED EMERGENCY BATTERY PACK (M1668) REMOVED; REPLACED; AND GOOD INSTALLATION TEST PERFORMED PER AMM 33-51-06-960-805.;[03] VERIFIED CORRECTIVE ACTION COMPLETE
